American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information
View Article: PDF

[2] M. S. Baouendi and E. C. Zachmanoglou. Unique continuation theorems for solutions of partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 1045-1048. MR 0466890.
Abstract, references, and article information
View Article: PDF

[3] Chung-Ling Yu. The existence for the solution of the elliptic Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 545-548. MR 0338553.
Abstract, references, and article information
View Article: PDF

[4] Leslie Lamport. An extension of a theorem of Hamada on the Cauchy problem with singular data. Bull. Amer. Math. Soc. 79 (1973) 776-779. MR 0318637.
Abstract, references, and article information
View Article: PDF

[5] R. P. Gilbert and D. Kukral. Function theoretic methods for higher order, elliptic equations in three independent variables. Bull. Amer. Math. Soc. 79 (1973) 96-99. MR 0310408.
Abstract, references, and article information
View Article: PDF

[6] Karl Gustav Andersson. Propagation of analyticity for solutions of differential equations of principal type. Bull. Amer. Math. Soc. 78 (1972) 479-482. MR 0294840.
Abstract, references, and article information
View Article: PDF

[7] David Colton. Bergman operators for elliptic equations in three independent variables. Bull. Amer. Math. Soc. 77 (1971) 752-756. MR 0280859.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1